American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76C05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] L. C. Evans and S. Müller. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity . J. Amer. Math. Soc. 7 (1994) 199-219. MR 1220787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean-Marc Delort. Existence de nappes de tourbillon en dimension deux . J. Amer. Math. Soc. 4 (1991) 553-586. MR 1102579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ding-Gwo Long. Convergence of the random vortex method in two dimensions . J. Amer. Math. Soc. 1 (1988) 779-804. MR 958446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1